# SDR SIMA20150603001

- Difficulty date: June 3, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 38,604 hours, 34,876 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLASHLIGHT WILL NOT CHARGE PROPERLY.  R & R FWD CABIN FLASHLIGHT ASSEMBLY IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.
